It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1Showing 1 - 9 of 9 for accutane red eye. (0.013 seconds)


... e as time goes by. Also, I have noticed that my eyes seem to get drier and drier during the day. My ophthalmologist said that I have a very mild dryness of the eye and a mild light sensitivity and that my symptoms should improve. ... (8 replies)
... After many years of eye issues at only 26, and 4 opthamologists later, their is no agreement between them on what i have other then dry eyes, all 4 agree on this. ... (4 replies)
... ad for about a week, and then a lot better. so i had a lot of hope. my lids were still swollen, though, and it would get a bit more swollen and my eyes would get red after doing the compresses, but the redness never lasted long. so at this point i was wearing my contacts and treating it, hoping it would clear up soon. ... (50 replies)

... will get it in eyedrop form by prescription. One thing that helps in making a battle plan for your dry eyes is too know exactly what is causing them. I know that accutane shrinks the meibomian glands and the effect can persist for years. ... (488 replies)
Dry eyes....Help!
Jan 26, 2005
... ts the brain. Anyway, I got so used to dry eyes that sometimes I hardly think about it, even when they're burning red. See you.By the way, I wrote down that pink eye medicine you took. No way will I take that if I get pink eye. ... (488 replies)
... A doctor can't really test for MGD, he can run a tear break up test but that is a test used for blepharitis. My eye doctor just looked at my glands and told me I had MGD. ... (20 replies)
... I think my symptoms are pretty much the same as yours. I have the constantly burning and stinging eyes. My eyes are always red as well, and it's worse in my left eye. ... (5 replies)
... effects, though generally not serious or common, have been noted. Your skin may remain persistently dry. Similarly, dry eyes have persisted post Accutane use. ... (8 replies)
... I suffer from the same eye problems, and I finished Accutane over 3 years ago! My eyes are dry and red all day, especially in the morning! I hope they get better, but I don't think so. I'm going back to see my derm. ... (11 replies)




Pages: 1

All times are GMT -7. The time now is 02:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!